zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence in nonautonomous multi-species predator--prey system with feedback controls. (English) Zbl 1087.92059
Summary: A nonautonomous multi-species predator-prey system with feedback control is proposed, where competition among the predator species and among prey species is considered, and also some important factors such as the effect of toxins and the age-structure are also taken into account. Average conditions are obtained for permanence and global attractivity in the system. The results obtained here generalize the main results of {\it J. Zhao} and {\it J. Jiang} [Permanence in nonautonomous Lotka-Volterra system with predator-prey. Appl. Math. Comput. 152, 99--109 (2004; Zbl 1047.92050)].

MSC:
92D40Ecology
34D20Stability of ODE
93D15Stabilization of systems by feedback
34D23Global stability of ODE
93C95Applications of control theory
WorldCat.org
Full Text: DOI
References:
[1] Gopalsamy, K.: Global asymptotic stability in a periodic Lotka-Volterra system. J. austral. Math. soc. Ser. B 27, 66-72 (1985) · Zbl 0588.92019
[2] Zhao, X. Q.: The qualitative analysis of n-species Lotka-Volterra periodic competition systems. Math. comput. Model. 15, No. 11, 3-8 (1991) · Zbl 0756.34048
[3] Tineo, A.; Alvarz, C.: A different consideration about the globally asymptotically stable solution of the periodic n-competing species problem. J. math. Anal. appl. 159, 44-55 (1991) · Zbl 0729.92025
[4] He, C. Y.: On almost periodic solutions of Lotka-Volterra almost periodic competition systems. Ann. diff. Eqs. 9, No. 1, 26-36 (1993) · Zbl 0781.34037
[5] Gopalsamy, K.: Global asymptotic stability in a almost periodic Lotka-Volterra system. J. austral. Math. soc. Ser. B 27, 346-360 (1986) · Zbl 0591.92022
[6] Cui, J.; Chen, L.: Asymptotic behavior of the solution for a class of time-dependent competitive system with feedback controls. Ann. diff. Eqs. 9, No. 1, 11-17 (1993) · Zbl 0774.34039
[7] Chattopadhyay, J.: Effect of toxic substance on a two-species competitive system. Ecol. model 84, 287-289 (1996)
[8] Maynard-Smith, J.: Models in ecology. (1974) · Zbl 0312.92001
[9] Song, X. Y.; Chen, L. S.: Periodic solutions of a delay differential equation of plankton allelopathy. Acta math. Sci. 23, No. A, 8-13 (2003) · Zbl 1036.34082
[10] Jin, Z.; Ma, Z. E.: Periodic solutions for delay differential equations model of plankton allelopathy. Comput. math. Appl. 44, 491-500 (2002) · Zbl 1094.34542
[11] Yang, P.; Xu, R.: Global attractivity of the periodic Lotka-Volterra system. J. math. Anal. appl. 233, No. 1, 221-232 (1999) · Zbl 0973.92039
[12] Zhao, J. D.; Chen, W. C.: Global asymptotic stability of a periodic ecological model. Appl. math. Comput. 147, No. 3, 881-892 (2004) · Zbl 1029.92026
[13] Xia, Y.: Existence and global attractivity of an almost periodic ecological model. Appl. math. Comput. 157, No. 2, 449-475 (2004) · Zbl 1049.92038
[14] Zhao, J. D.; Jiang, J. F.: Permanence in nonautonomous Lotka-Volterra system with predator-prey. Appl. math. Comput. 152, 99-109 (2004) · Zbl 1047.92050
[15] Weng, P. X.: Global attractivity in a periodic competition system with feedback controls. Acta appl. Math. 12, 11-21 (1996) · Zbl 0859.34061
[16] Weng, P. X.: Existence and global stability of positive periodic solution of periodic integro-differential systems with feedback controls. Comput. math. Appl. 40, 747-759 (2000) · Zbl 0962.45003
[17] Weng, P. X.; Jiang, D. Q.: Existence and global stability of positive periodic solution of n-species periodic Lotka-Volterra competition systems with feedback controls and deviating arguments. Far east J. Math. sci. 7, No. 1, 45-65 (2002) · Zbl 1043.34075
[18] Xiao, Y. N.; Tang, S. Y.; Chen, J. F.: Permanence and periodic solution in competition system with feedback controls. Math. comput. Model. 27, No. 6, 33-37 (1998) · Zbl 0896.92032
[19] Gopalsamy, K.; Weng, P. X.: Feedback regulation of logistic growth. Int. J. Math. sci. 16, No. 1, 177-192 (1993) · Zbl 0765.34058
[20] Yang, F.; Jiang, D. Q.: Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments. Ann. diff. Eqs. 17, No. 4, 337-384 (2001) · Zbl 1004.34030
[21] Li, X. Y.; Fan, M.; Wang, K.: Positive periodic solution of single species model with feedback regulation and infinite delay. Appl. math. J. chin. Univ. ser. A 17, No. 1, 13-21 (2002) · Zbl 1005.34039
[22] Fan, M.; Wong, P. J. Y.; Agarwal, R. P.: Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments. Acta math. Sin. 19, No. 4, 801-822 (2003) · Zbl 1047.34080
[23] Huo, H.; Li, W.: Positive periodic solutions of a class of delay differential system with feedback control. Appl. math. Comput. 148, No. 1, 35-46 (2004) · Zbl 1057.34093
[24] Yin, F. Q.; Li, Y. K.: Positive periodic solutions of a single species model with feedback regulation and distributed time delay. Appl. math. Comput. 153, 475-484 (2004) · Zbl 1087.34051
[25] Chen, F. D.; Lin, F. X.; Chen, X. X.: Sufficient conditions for the existence positive periodic solutions of a class of neutral delay models with feedback control. Appl. math. Comput. 158, No. 1, 45-68 (2004) · Zbl 1096.93017
[26] F.D. Chen, Positive periodic solutions of neutral Lotka-Volterra system with feedback control, Appl. Math. Comput., in press. · Zbl 1125.93031
[27] Xia, Y. H.; Cao, J. D.; Zhang, H. Y.; Chen, F. D.: Almost periodic solutions in n-species competitive system with feedback controls. J. math. Anal. appl. 294, 504-522 (2004) · Zbl 1053.34040
[28] Huang, Z. K.; Chen, F. D.: Almost periodic solution of two species model with feedback regulation and infinite delay. J. eng. Math. 20, No. 5, 33-40 (2004) · Zbl 1138.34344
[29] Ahmad, S.; Lazer, A. C.: Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system. Nonlin. anal. 40, 37-49 (2000) · Zbl 0955.34041
[30] Zhao, J. D.; Jiang, J. F.; Lazer, A. C.: The permanence and global attractivity in a nonautonomous Lotka-Volterra system. Nonlin. anal.: real world appl. 5, No. 4, 265-276 (2004) · Zbl 1085.34040